Cart (Loading....) | Create Account
Close category search window

Discrete-Time PI-Nonlinear {cal H}_{\infty } Estimation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Aliyu, M.D.S. ; Dept. of Mech. Eng., Ecole Polytech. de Montreal, Montreal, QC, Canada ; Boukas, E.-K. ; Chinniah, Y.

In this technical note, exact and approximate solutions of the discrete-time suboptimal proportional-integral-H -estimation problem for affine nonlinear systems using finite-dimensional estimators (filters) are presented. Sufficient conditions for the solvability of the problem are given in terms of discrete-time Hamilton-Jacobi-Isaac's equations. For linear systems, it is shown that, these equations reduce to a system of linear-matrix inequalities. Simulation results are also presented to show the benefit of the new approach.

Published in:

Automatic Control, IEEE Transactions on  (Volume:55 ,  Issue: 3 )

Date of Publication:

March 2010

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.